{"product_id":"childrens-tylenol-easy-dissolve-dye-sucrose-free-16-packets","title":"Tylenol Children’s Easy Dissolve Natural Wild Berry flavour Acetaminophen Powder – Kids Fever, 160mg","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis children's pain \u0026amp; fever relief product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003ePurpose (in each individual pack) Acetaminophen 160 mg..........Pain reliever, Fever reducer\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eActive ingredient : Purpose (in each individual pack) Acetaminophen 160 mg..........Pain reliever, Fever reducer Inactive ingredients : Acetic acid, citric acid, corn starch, ethyl acetate, ethylcellulose, flavour, magnesium stearate, maltodextrin, sodium bicarbonate, sucralose, xylitol\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eDo not give your child more than directed (see liver warnings)Children ages 6-11 years: For accurate dosing, follow instructions carefully. If possible, dose by weight, otherwise use age. Tear pack and pour powder on your child’s tongue. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours. Read all product information before use. Do not use if carton is open or packs are torn or damaged. Child resistant package. Store at 15 to 30°C\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":41321000501346,"sku":"171220","price":11.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/dissolvedylenol.jpg?v=1722621207","url":"https:\/\/rxclinnic.com\/products\/childrens-tylenol-easy-dissolve-dye-sucrose-free-16-packets","provider":"RxClinic","version":"1.0","type":"link"}